# SDR BEM2013F00000

- Difficulty date: November 9, 2012
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N619BA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC619B
- Engine: Garrtt TPE33111UA
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 2781009015
- Part serial: 666
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GEAR COLLAPSED UPON LANDING. ACFT WAS FERRIED BACK TO DEPARTURE FOR MX AND REPAIR.  PERFORMED AN OPS CHECK OF GEAR RETRACTION AND EXTENSION IAW MM.  NOTE: LT GEAR IS FIRST TO RETRACK AND FIRST TO EXTEND.  PERFORMED EMERGENCY PROCEDURE AND ALL CHECKED GOOD.  NR9) INSPECTED ELECTRICAL CIRDUIT FROM C/B (LANDING GEAR CONTROL) TO HYD POWER PACK, FOUND 2 LOOSE CONNECTIONS, 1 AT CB AND THE OTHER AT BUS TIE SWITCH.  REPLACED HYDRAULICS POWERPACK UNIT (INCLUDING SHUTTLE VALVES) WITH O/H UNIT.  AIRCRAFT TEST FLOWN AGAIN, ALL SYS CHECKED NORMAL.  WE HAVE REVISED OUR LIFE LIMIT ON HYD POWERPACK IAW 227-SL-037.
